Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls

Amar Debbouche, Juan J. Nieto. Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls. Applied Mathematics and Computation, 245:74-85, 2014. [doi]

@article{DebboucheN14,
  title = {Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls},
  author = {Amar Debbouche and Juan J. Nieto},
  year = {2014},
  doi = {10.1016/j.amc.2014.07.073},
  url = {http://dx.doi.org/10.1016/j.amc.2014.07.073},
  researchr = {https://researchr.org/publication/DebboucheN14},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {245},
  pages = {74-85},
}